Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have migraines. History of vomiting, diarrhea, abdominal pain. Is this cyclic vomiting syndrome?

I have migraines at least 3-6 times a week sometimes less. I also have a history of vomming and dirreaha with abdominal pain(like a kidney stone ) i have had test after test and been to every kind of specilisty you can think of. I am just soooooo tired of being sick daily. I can not hold a full times job, little alone a part time one. One dr. thinks it is Cyclic Vommiting Syndrome , but never had this confirmed.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
U MUST BE HAVING SOME SUPRESSED EMOTIONAL HISTORY DUE TO WHICH U R HAVING SOME STRESS AND WHICH IS TROUBLING U AND IS EXPRESSED AS MIGRAIN PAIN AND THIS IS THE ONLY REASON FOR UR REGULAR VOMITINGS ALSO...REMEMBER EVERYTHING IS INTER-CONNECTED.....MIGRAIN NEEDS FIRST TO BE CORRECTED,THEN VOMITING WILL GO BY ITSELF....ONLY CLASSICAL HOMOEOPATHY CAN HELP U FOR PERMANENT
Answered: Mon, 21 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor